# SDR SWAA2024102837871

- Difficulty date: September 14, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS 216 AT LT WING 2024-572291<[01] REPLACED ANGLE ON TRAILING EDGE LOCATED IRSS 216 AT LT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02; DWG 115A5552 SHEET 1 REV A SEE INDIVIDUAL SIGN-OFFS BELOW;[02] REPLACED ANGLE ON TRAILING EDGE LOCATED IRSS 216 AT LT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02; DWG 115A5552 SHEET 1 REV A SEE INDIVIDUAL SIGN-OFFS BELOW
